# SDR UALA2010082303104

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 49,374 hours, 13,761 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Part number: 3B391C
- Part serial: 6545
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY 4B BREAKER POPPED IN COCKPIT PRIOR TO ENG RUNS.  RESET BREAKER AND IT WAS POPPED AGAIN AFTER RUNS COMPLETED.  REPLACED CB C743 AND RELAY K10136.  NO HELP.  CB POPPING AFTER 10 SECONDS.  SUSPECT M227 AFT GALLEY ELCU.  REPLACED LT AFT GALLEY PWR ELEC PWR CONTROL RELAY,  OPS CHECKS OK.
